×

Found 2,348 Documents (Results 1–100)

On the semigroup injective monoid endomorphisms of the monoid \(\boldsymbol{B}_{\omega}^{\mathscr{F}}\) with a three element family \(\mathscr{F}\) of inductive nonempty subsets of \(\omega\). arXiv:2404.12414

Preprint, arXiv:2404.12414 [math.GR] (2024).
MSC:  20M18 20F29 20M10
BibTeX Cite
Full Text: arXiv

On the semigroup of monoid endomorphisms of the semigroup \(\boldsymbol{B}_{\omega}^{\mathscr{F}}\) with the two-element family \(\mathscr{F}\) of inductive nonempty subsets of \(\omega\). arXiv:2402.12386

Preprint, arXiv:2402.12386 [math.GR] (2024).
MSC:  20M18 20F29 20M10
BibTeX Cite
Full Text: arXiv

Gromov’s theory of multicomplexes with applications to bounded cohomology and simplicial volume. (English) Zbl 1523.55001

Memoirs of the American Mathematical Society 1402. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5991-8/pbk; 978-1-4704-7403-4/ebook). vi, 153 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Probability measure near the boundary of tensor power decomposition for \(\mathfrak{so}_{2n+1}\). (English. Russian original) Zbl 1492.60010

J. Math. Sci., New York 264, No. 3, 347-352 (2022); translation from Zap. Nauchn. Semin. POMI 494, 219-227 (2020).
MSC:  60B15 17B10
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field